# SDR 03FDEA01651

- Difficulty date: September 26, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 68,205 hours, 27,609 cycles
- Engine: Ge CF6*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OB FLAP, IB HINGE FITTING MOUNT STUD BORES AND FACES (ON FITTING) CORRODED FACT  26SEP03  21:39  BFM U  REWORKED BORES AND FACES, FOUND TO BE WITHIN LIMITS IAW CMM 57-44-08 AT BFM/MAE.
